... after taking 300mgs. a day I felt much better, but three weeks ago the pain came back increasing in intesity through our the weeks. Is this usual, do I have to increas the dose again, or is this may be a side effect of the pregabalin
Sorry to hear about your increased pain. The dose could be increased, but there's no guarantee it will help and you may experience other side effects. Have you tried Gabapentin or Neurontin? It can help with nerve or neuropathic pain. You have to start at a low dose and slowly work up to a higher dose until you find what works for you. Talk to your doctor, don't suffer silently in pain.
- Pregabalin Information for Consumers
- Pregabalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pregabalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started januvia 4 weeks ago and I have pain, tingling and numbness in both feet. Was on avandiaand
Posted 23 Apr 2011 • 2 answers
Posted 17 Jun 2014 • 2 answers
Posted 29 Mar 2015 • 3 answers
Posted 27 Mar 2016 • 0 answers
Peripheral Neuropathy - Has anyone experienced intense pain in the upper back of the leg that feels?
Posted 1 day 21 hours ago • 0 answers